# SDR HEEA064727

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Malfuncitoned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER HAD WRONG FREQUENCIES SENT OUT.  PERFORMED PRELIMINARY INSPECTION AND FOUND LOW SENSITIVITY AND POWER OUT. ADJUSTED HI/LO SENSITIVITY.  OUTPUT POWER WILL NOT ADJUST TO SPECS.
